Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Heaviness in legs while climbing with heart attack like symptoms, diagnosed to be acid reflux. Could it be something else?

I am a 56 year old female. Generaly speaking I m active and healthy. For the last few years I have struggled with extremely heavy legs when I go up stairs. I have heart attack like symptoms. Heart racing, stiffness in arms, pain behind my ears and it feels loke I ve swallowed something so large it is stuck in my throat . I had my heart tested a few yers ago and was informed I had no blockages and a strong heart. The doctor thought it might be symptoms from acid reflux . My concern is the symptoms have tarted to show up with almost any physicl exertion which makes me wonder if acid reflux makes sense when the symptoms don appear to be related to food or stress .
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Acid reflux creates heaviness of chest area and pain and discomfort associated with it. People get anxious because the area of discomfort is chest. They relate it with heart. This anxiety creates more trouble by imagining more and more further troubles. OCD type behavior and panic attack is normal. Your high heart rate is due to fear and heavy legs might be due to anxiety.
Just ignore the symptoms and lead a normal life for two weeks and they will not disturb you further.
I can help you further online if you desire so.
Good luck
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor